# SDR SWAA2024110555540

- Difficulty date: November 1, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 50,270 hours, 30,616 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO A/C DISTRIBUTION BAY- CRACKED FLOOR BEAM AT STATION 540 JUST RIGHT OF FLOOR CENTERLINE.<[01] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)] R&R FWD CARGO A/C BAY FLOOR BEAM AT STATION 540 RIGHT OF FLOOR CENTERLINE
